Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

have spoken with the doctor today and my citolpram has been increased

(11 Posts)
loopylou6 Fri 11-Jul-08 13:10:14

will i get side effects from the increase? have only been on them nearly 3 weeks and didnt have side effects, but am worried that the higher dose will cause effects?

MelT76 Fri 11-Jul-08 17:31:09

shouldn't do from what i remember. feels good when they kcik in tho. although it can be a few weeks so do hold in there.

loopylou6 Fri 11-Jul-08 20:44:58

thanks mel smile

ConnorTraceptive Fri 11-Jul-08 20:48:55

I didn't get side effects when my dose was increased. All I will say is when you come off them do it very gradually. I did it over a period of three months and for a couple of weeks after I'd completely stopped had a few minor side effects.

Best of luck smile

missblythe Fri 11-Jul-08 20:52:48

Should be fine, esp if you didn't get any hwne you first started on them.

Hope you start feeling better soon-what dose have they put you on now?

lucyellensmum Fri 11-Jul-08 21:34:03

hi there loopy, if i remember rightly you were on 10mg which i was a bit shock at really as i thought it a bit low. I started on 20mg and it worked great for two months then i was back to square one, im on 40mg now. I was the same as you worried about side effects, but i got nothing at all. I did when i started but nothing on increasing the dose. I would say that i might be a bit more tired that usual, but that is becase i go to bed too late.

Hope you are ok

AuntieMaggie Fri 11-Jul-08 21:46:25

My gp recently increased my dose and I had no side effects either when I started them or when I increased the dose.

I feel better though, but not sure when I started feeling better (though still not perfect) but do think that even though the effects aren't supposed to start for a few weeks that there is something to be said for feeling a bit better straight away because of feeling good about having taken a step to making things better. (Does that make sense?)

loopylou6 Fri 11-Jul-08 23:26:01

thanks CT smile hi MB i was on 10mg, am now on 20 mg hiya LEM, yes i thought it was a bit low aswell, the doc said something about just giving me the anxiety dose for now and seeing if that helped with the depression hmm spoke to my normal GP today and she was happy to put me up to 20mg, but wants to see me in 2 weeks, i expect its so she could put me up again if need be after ive been 'broken in' am ok...i think, just still feel really low. How are you feeling?
Auntiemaggie i totally understand what you mean, for instance this morning i felt awful, but once i spoke to the doc late morning and she said to higher the dose, i started feeling a bit brighter, i justw ant to feel normal, but i dont know if i know what normal feels like IYKWIM?

lucyellensmum Sat 12-Jul-08 13:47:50

I'm Ok loopy, i have ups and downs. I have been given a second drug to take as i need it, only needed it once though. I too dont have a clue what normal is like, but im too scared to find out grin

loopylou6 Sat 12-Jul-08 14:31:19

according to my GP i should feel like i did in high school grin

lucyellensmum Sat 12-Jul-08 14:43:18

shock I was mierable at high school grin

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now